# SDR REXA2022050300788

- Difficulty date: March 22, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670320403
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER, UPPER ANGLE, LOWER ANGLE, AND BOTH CENTER FITTINGS HAVE SIGNS OF CORROSION.	CA: REPLACED SERVICE DOOR SEAL STRIKER,  UPPER ANGLE, LOWER ANGLE, AND BOTH CENTER FITTINGS IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-36-001-001-A01, 51-40-11-001-001-A01, AND AMM 53-21-27-400-802-A02.
